# SDR SWAA2012081306650

- Difficulty date: August 7, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 77,407 hours, 68,343 cycles
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 65447106
- Part serial: MHI447106
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR HYDRAULIC STEERING ACTUATOR LEAKED.  REMOVED AND REPLACED NOSE WHEEL STEERING ACTUATOR PER AMM.
